Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

My father is diabetic last 30 yrs and having ckd,hyper tension,and undergone angioplasty

sir my father is diabetic last 30 yrs and having ckd,hyper tension,and undergone angioplasty two times taking clopigrel-75,metzok-50,telmisat H 40 one tab. dily and human actrapid -40 --20 units daily ,last two days found bp to be 100/65 and 118/78 and heart rate tobe 62/70respectively tested twice thus stopped taking telmisat H40 yesterday still bp found to be same . kindly advice
Asked On : Thu, 24 Jun 2010
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.sudden change in blood pressure needs to be looked for.Please visit your physician and get him examined.You might need to go for kidney function test again.Please see for any form of edema on his feet and difficulty in breathing.Measure blood pressure in different positions like sitting,supine and sleeping.
wishing you good health.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor